Numerical Solution of Volterra Integral Equations.

E. Rakotch

Numerische Mathematik (1972/73)

  • Volume: 20, page 271-279
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Rakotch, E.. "Numerical Solution of Volterra Integral Equations.." Numerische Mathematik 20 (1972/73): 271-279. <>.

author = {Rakotch, E.},
journal = {Numerische Mathematik},
pages = {271-279},
title = {Numerical Solution of Volterra Integral Equations.},
url = {},
volume = {20},
year = {1972/73},

AU - Rakotch, E.
TI - Numerical Solution of Volterra Integral Equations.
JO - Numerische Mathematik
PY - 1972/73
VL - 20
SP - 271
EP - 279
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.